Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Subquadrangles of generalized quadrangles of order (q2, q), q Even
Author: O'Keefe, C.
Penttila, T.
Citation: Journal of Combinatorial Theory: Series A, 2001; 94(2):218-229
Publisher: Academic Press Inc
Issue Date: 2001
ISSN: 0097-3165
Abstract: First, we survey the known generalized quadrangles of order (q2, q), q even, including a description of their known subquadrangles of order q. Then, in the case of Tits' generalized quadrangles, we completely classify the subquadrangles of order q, while in the case of the flock quadrangles we classify the subquadrangles of order q which contain the base point. Finally, we determine the full automorphism groups of the Tits generalized quadrangles T2(O) of order q and T3(Ω) of order (q, q2). © 2001 Academic Press.
DOI: 10.1006/jcta.2000.3119
Published version:
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.